EconPapers    
Economics at your fingertips  
 

Fractional Evolution Equations Governed by Coercive Differential Operators

Fu-Bo Li, Miao Li and Quan Zheng

Abstract and Applied Analysis, 2009, vol. 2009, 1-14

Abstract:

This paper is concerned with evolution equations of fractional order D ð ›¼ ð ‘¢ ( ð ‘¡ ) = ð ´ ð ‘¢ ( ð ‘¡ ) ; ð ‘¢ ( 0 ) = ð ‘¢ 0 , ð ‘¢ ′ ( 0 ) = 0 , where ð ´ is a differential operator corresponding to a coercive polynomial taking values in a sector of angle less than 𠜋 and 1 < ð ›¼ < 2 . We show that such equations are well posed in the sense that there always exists an ð ›¼ -times resolvent family for the operator ð ´ .

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/438690.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/438690.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:438690

DOI: 10.1155/2009/438690

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:438690